# SDR AWXA9500121

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COS-PHX - FLT 550 - ACFT DIVERTED TO ABQ DUE TO NR 2 CSD OIL TEMP REACHING 150 DEGREES.  CREW DECLARED AN EMERGENCY AND DIVERTED TO ABQ.  APU ON MEL 49 01 INOP FOR BLEED LEAK.  CREW WAS CONCERNED ABOUT A SINGLE SOURCE OF ELECTRICAL POWER. ACFT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND NR 2 ENGINE CSD OVER SERVICED WITH OIL, AND DRAINED CSD OIL TO PROPER LEVEL.  MX RAN ENGINE WITHOUT ABNORMAL INDICATIONS.  ACFT RELEASED FOR SERVICE.  (W)
